m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2026

Infliximab-associated sarcoid-like reaction and haemophagocytic lymphohistiocytosis in multisystem sarcoidosis.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Acharya Indira, Ibe-Ejiogu Onyekachi C, Pokharel Ashik, Waitayangkoon Palapun, Kerin Kevin D, Pompa Scott A, Burns Christopher M

Аннотация

Drug-associated sarcoidosis-like reactions and drug-associated haemophagocytic lymphohistiocytosis (HLH) are rare immune-mediated complications, each associated with significant diagnostic and therapeutic challenges. We report a man with multisystem sarcoidosis who developed concurrent drug-associated sarcoid-like reaction and secondary HLH following initiation of infliximab therapy. The diagnosis was supported by characteristic imaging findings, laboratory evidence of hyperinflammation and a clear temporal relationship to infliximab exposure, with clinical improvement after drug discontinuation and immunosuppressive therapy.

Предметные рубрики MeSH